MAUDE Adverse Event Report: SMITH'S MEDICAL ASD, INC. LEVEL 1 CONVECTIVE WARMER; SYSTEM, THERMAL REGULATING

SMITH'S MEDICAL ASD, INC. LEVEL 1 CONVECTIVE WARMER; SYSTEM, THERMAL REGULATING
Catalog Number L1-CW-100VJP
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.D4.Primary udi number: the primary di# has been used as the lot/serial information is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.The device has not been returned to the manufacturer.
 
Event or Problem Description
It was stated that the thermistor connection failure was suspected.There was patient involvement and unknown patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Investigation summary: the affected device was returned for evaluation.Visual inspection performed.No abnormality related to the reported event was confirmed on the product's appearance.Functional testing was performed.The reported event was not reproduced.Only the frequent occurrence of error 20 was confirmed on the operation log.It is presumed from the log history that a poor contact of the thermistor cable occurred.As a precautionary measure, the l1-hose was replaced.L1-cw device passed all functional tests.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
LEVEL 1 CONVECTIVE WARMER
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SMITH'S MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20685578
Report Number3012307300-2024-13288
Device Sequence Number8557021
Product Code DWJ
UDI-Device Identifier15019517121551
UDI-Public(01)15019517121551
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181699
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL1-CW-100VJP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/28/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer11/24/2024
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown